I suffered from problems with my jaw after taking Fosamax. Can I sue the drug’s manufacturer?

Comments (0)

Fosamax is a prescription drug that is used to treat osteoporosis as well as Paget’s disease. It is designed to slow down the process of bone breakdown in the body. It also is supposed to increase bone mass. It can result in bone strengthening over a period of time. If a patient has bone pain from cancer or another illness, Fosamax may be able to help.

Unfortunately, a side effect of Fosamax is osteonecrosis of the jaw. Osteonecrosis is a type of bone damage in the jaw, where the bone will not heal after minor trauma. This can put patients at risk when they have dental procedures done. Some dental patients who take Fosamax experience bone damage to their jaws. A link has also been found between women who are treated with Fosamax for five years or longer, and thigh bone fractures.

In 2010, the Food and Drug Administration issued a warning to the public about Fosamax. Now, the FDA requires that manufacturers of drugs similar to Fosamax publish a warning about the link between the drug’s use and thigh bone fractures. Patients who have taken Fosamax for a long period of time can sometimes break their femurs from doing common, normal activities.

If you or a loved one has suffered an injury as a side effect of taking Fosamax, you may be able to obtain compensation for your injury. Call the Houston personal injury attorneys at Kennedy Hodges at 855-947-0707. We can help. Call us today to learn more or to schedule a free consultation.

Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."


Email:* (will not be published)


Notify me of follow-up comments via email.